American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] K. H. Kim and F. W. Roush. Kapranov rank vs. tropical rank. Proc. Amer. Math. Soc. 134 (2006) 2487-2494. MR 2213725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel Birmajer. Polynomial detection of matrix subalgebras. Proc. Amer. Math. Soc. 133 (2005) 1007-1012. MR 2117201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Edwin Clark and Boris Shekhtman. Covering by complements of subspaces, II . Proc. Amer. Math. Soc. 125 (1997) 251-254. MR 1346967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Russell M. Reid. A Pythagorean inequality . Proc. Amer. Math. Soc. 123 (1995) 831-839. MR 1231041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher Barnett and Victor Camillo. Idempotents in matrix rings . Proc. Amer. Math. Soc. 122 (1994) 965-969. MR 1246513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1